Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 5, 2016, 4:11 AM EDT. It took effect at Apr 6, 2016, 2:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 4:11 AM EDT (08:11 UTC)
- In effect from
- Apr 6, 2016, 2:00 AM EDT
- Expired
- Apr 7, 2016, 4:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
829 WHUS72 KMFL 050811 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 411 AM EDT TUE APR 5 2016 AMZ650-651-670-671-051615- /O.NEW.KMFL.SC.Y.0020.160406T0600Z-160407T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 411 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT WEDNESDAY. * WINDS...WINDS ACROSS PORTIONS OF THE ATLANTIC AND GULF STREAM WATERS ARE EXPECTED TO BE IN THE 20 TO 25 KNOT RANGE LATE TONIGHT INTO EARLY WEDNESDAY MORNING. * WAVES/SEAS...SEAS ARE EXPECTED TO RAPIDLY BUILD TO 7 TO 9 FEET EARLY WEDNESDAY MORNING THEN SLOWLY SUBSIDING ALTHOUGH REMAINING NEAR 7 FEET INTO WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
679 WHUS72 KMFL 052017 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT TUE APR 5 2016 AMZ650-651-670-671-070000- /O.CON.KMFL.SC.Y.0020.160406T0600Z-160407T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 417 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT WEDNESDAY... * WINDS...EAST-NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT. * WAVES/SEAS...SEAS RAPIDLY BUILDING TO 7 TO 9 FEET AROUND DAYBREAK WEDNESDAY AND CONTINUING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
815 WHUS72 KMFL 060834 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 434 AM EDT WED APR 6 2016 AMZ650-651-670-671-061645- /O.CON.KMFL.SC.Y.0020.000000T0000Z-160407T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 434 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...EAST-NORTHEAST WINDS TO 20 TO 25 KNOTS EARLY THIS MORNING. * WAVES/SEAS...SEAS TO 6 TO 7 FEET AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
599 WHUS72 KMFL 061738 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 138 PM EDT WED APR 6 2016 AMZ650-651-670-671-070000- /O.CON.KMFL.SC.Y.0020.000000T0000Z-160407T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 138 PM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...EAST-NORTHEAST WINDS TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS TO 6 TO 7 FEET AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
858 WHUS72 KMFL 062359 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 759 PM EDT WED APR 6 2016 AMZ650-651-670-671-070800- /O.EXT.KMFL.SC.Y.0020.000000T0000Z-160407T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 759 PM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...EAST-SOUTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS TO 6 TO 7 FEET WITH UP TO 8 FEET IN THE GULF STREAM THIS EVENING, SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
492 WHUS72 KMFL 070746 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 346 AM EDT THU APR 7 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-070900- /O.EXP.KMFL.SC.Y.0020.000000T0000Z-160407T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 346 AM EDT THU APR 7 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... LINGERING SEAS TO NEAR 7 FEET MAY BE POSSIBLE EARLY THIS MORNING MAINLY EAST OF PALM BEACH BUT ARE EXPECTED TO CONTINUE SLOWLY SUBSIDING THROUGH THE DAY. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:48 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 5, 3:48 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
348 AM EDT TUE APR 5 2016
.DISCUSSION...
A STALLED FRONTAL BOUNDARY CONTINUES ACROSS WESTERN CUBA AND
EXTENDS INTO THE NORTHWESTERN BAHAMAS ISLANDS. HIGH PRESSURE
EXTENDS ACROSS MOST OF THE GULF. MAINLY CLEAR SKIES ARE NOTED
ACROSS SOUTH FLORIDA AND ADJACENT WATERS.
FORECAST FOR TODAY THROUGH WEDNESDAY...THERE IS AN EXTENSIVE COLD
FRONT ALONG THE MID ATLANTIC STATES THAT EXTENDS SOUTHWESTWARD AND
IS BEGINNING TO ENTER THE SOUTHEASTERN CONUS. THROUGH TODAY THE
COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH THE
SOUTHEASTERN STATES AND ENTER NORTH FLORIDA LATER TODAY. LATEST
GUIDANCE SUGGESTS THAT THE FRONT WILL REMAIN DIFFUSE AND MAINLY
DRY AS IT MOVES SOUTHWARD TODAY. THIS WILL MAINTAIN A NORTHERLY
FLOW AT THE SURFACE AND LOW LEVELS WITH A DRY AND STABLE
ATMOSPHERE ACROSS SOUTH FLORIDA. AROUND 00Z THIS EVENING THE FRONT
IS FORECAST TO APPROACH THE LAKE REGION AND CONTINUE MOVING SOUTH
BUT WILL BRING SOME MOISTURE SOUTHWARD. IN ADDITION HIGH PRESSURE
IS FORECAST TO BUILD INTO THE ATLANTIC SEA BOARD AND
SOUTHEAST...AND INCREASE THE LOCAL PRESSURE GRADIENT WITH
INCREASING NORTHEASTERLY WINDS. AS THE FRONT CONTINUES TO SAG
SOUTHWARD INTO SOUTH FLORIDA TONIGHT INTO WEDNESDAY...OVER RIDING
ALONG THE BOUNDARY SHOULD RESULT IN A CHANCE OF SHOWERS LATER
TONIGHT THROUGH WEDNESDAY WITH GREATEST COVERAGE OF SHOWERS ACROSS
THE ATLANTIC WATERS AND EASTERN HALF OF THE SOUTH FLORIDA
PENINSULA. ANOTHER COLD FRONT WILL MOVE EASTWARD INTO THE
SOUTHEASTERN STATES AND THE NORTHEASTERN GULF LATE WEDNESDAY AND
COULD ENTER THE FLORIDA PANHANDLE WEDNESDAY NIGHT...MAINTAINING
SURFACE AND LOW LEVEL CONVERGENCE ACROSS SOUTH FLORIDA WITH A
CHANCE OF SHOWERS AGAIN FAVORING THE ATLANTIC WATERS AND EASTERN
PENINSULA WEDNESDAY NIGHT INTO THURSDAY.
RISK OF RIP CURRENTS...THERE WILL BE A SLIGHT RISK OF RIP
CURRENTS ALONG THE ATLANTIC COAST BEACHES FOR TODAY...THEN
TRANSITIONING TO A MODERATE TO HIGH RISK TONIGHT INTO THURSDAY AS
REGIONAL WINDS AND SEAS INCREASE. IN ADDITION A SMALL LONG PERIOD
SWELL IS FORECAST TO ENTER THE ATLANTIC WATERS MAINLY EAST OF PALM
BEACH COUNTY LATE WEDNESDAY THROUGH THURSDAY...CONTRIBUTING TO A
RISK OF RIP CURRENTS. FOR THE GULF WATERS...MAINLY A SLIGHT
CHANCE IS EXPECTED TODAY THROUGH THURSDAY.
FORECAST FOR THURSDAY INTO THE UPCOMING WEEKEND...ON THURSDAY THE
COLD FRONT IS FORECAST TO CONTINUE TRACKING SOUTHEAST AND ENTER
CENTRAL FLORIDA WHILE BECOMING MORE DIFFUSE AND THE FOCUS OF THE
CONVERGENCE SHIFTING EAST OF SOUTH FLORIDA...WITH MAINLY A SLIGHT
CHANCE OF SHOWERS ACROSS THE SOUTH FLORIDA PENINSULA AND A CHANCE
ACROSS THE ATLANTIC WATERS. A DRYING TREND IS FORECAST THURSDAY
NIGHT AS THE FRONT IS FORECAST TO EXIT THE REGION INTO THE FLORIDA
STRAITS. FRIDAY THROUGH THE WEEKEND IS MAINLY A DRY FORECAST WITH
HIGH PRESSURE FORECAST TO SHIFT EASTWARD ACROSS THE FLORIDA
PENINSULA THROUGH THE WEEKEND.
&&
.MARINE...
THE LOCAL PRESSURE GRADIENT IS EXPECTED TO INCREASE TONIGHT INTO
WEDNESDAY WITH INCREASING NORTHEASTERLY WINDS IN THE 20 TO 25
KNOT RANGE POSSIBLE LATE TONIGHT...MAINLY ACROSS THE ATLANTIC
WATERS WITH WINDS ACROSS THE GULF WATERS EXPECTED TO BE MAINLY IN
THE 15 TO 20 KNOT RANGE. WITH THIS SCENARIO HAZARDOUS SEAS ARE
FORECAST ACROSS THE ATLANTIC AND GULF STREAM WATERS LATE TONIGHT
THROUGH WEDNESDAY WITH REGIONAL WINDS AND SEAS FORECAST TO SUBSIDE
LATE WEDNESDAY INTO THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT
FOR THE ATLANTIC AND GULF STREAM WATERS FROM 06Z WEDNESDAY THROUGH
00Z THURSDAY. A PRE-CAUTIONARY STATEMENT IS NECESSARY FOR THE
GULF WATERS...LAKE OKEECHOBEE AND BISCAYNE BAY THROUGH THIS
PERIOD. REGIONAL WINDS AND SEAS MAINLY FORECAST TO REMAIN BELOW
ADVISORY CRITERIA WEDNESDAY NIGHT THROUGH THE UPCOMING
WEEKEND...ALTHOUGH ON SUNDAY WINDS IN THE 15 TO 20 KNOT RANGE ARE
FORECAST ACROSS THE REGIONAL WATERS AND WILL HAVE TO SEE WHAT
FUTURE GUIDANCE INDICATES FOR WINDS/SEAS LATE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 69 78 68 / 0 30 20 40
FORT LAUDERDALE 84 69 77 68 / 0 30 30 40
MIAMI 83 68 79 68 / 0 20 30 40
NAPLES 83 61 81 65 / 0 10 20 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT WEDNESDAY FOR AMZ650-
651-670-671.
GM...NONE.
&&
SHORT TERM...60/BD
LONG TERM....60/BDHazardous weather outlook, Apr 4, 9:16 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 916 PM EDT MON APR 4 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 916 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS SEAS ARE POSSIBLE ACROSS PORTIONS OF THE ATLANTIC AND GULF STREAM WATERS ON WEDNESDAY. A RISK OF RIP CURRENTS IS ACROSS THE ATLANTIC COAST BEACHES TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.